# SDR AALA202505198990

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 52,715 hours, 21,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING APPROACH THE LEFT RUNWAY TURNOFF LIGHT CIRCUIT BREAKER POPPED AND THE FLIGHT CREW SMELLED STRONG FUMES IN THE FLIGHT DECK. MAINTENANCE VERFIED THAT THE SOURCE OF THE ODOR WAS THE CIRCUIT BRREAKER THAT HAD POPPED. MAINTENANCE ACCOMPLISHED THE APPLICABLE PROCEDURES AND PLACED THE ITEM ON MEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
